Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Alzheimer's disorder - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Alzheimer's
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1772 Questions
User :   Hello Doctor,

My mom is suffering from Alzheimer's Disorder. She had been prescribed Hydergine drug by the doctor. However, the drug is no longer available in the market.

Can you tell me whether Hydergine is effective in treatment of Alzheimer's Disorder. So I can request the manufacturer to provide me the same. Also for my knowledge please inform me what are the therapeutic indications in which you prescribe Hydergine

Thank you
                                                  
User :   Hello Doctor, My mom is suffering from Alzheimer's Disorder. She had been prescribed Hydergine drug by the doctor. However, the drug is no longer available in the market. Can you tell me whether Hydergine is effective in treatment of Alzheimer's Disorder. So I can request the manufacturer to provide me the same. Also for my knowledge please inform me what are the therapeutic indications in which you prescribe Hydergine Thank you
Doctor :   Hi
Doctor :   yes it is used in the Alzheimer's Disorder
Doctor :   it is also used in other dementia and cognitive disorder disorders
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor